| Model Number |
REAMER, LOW PROFILE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 26-aug-2026, it was reported by a sales representative via (b)(4) that an ar-1410lp low profile reamer broke while drilling general acl tunnel.No additional anesthesia needed.Broken piece was retrieved.New drill was opened to complete case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.